Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having acid reflux. Getting burning sensation in mouth. How to solve this problem?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1718 Questions
Question
I have acid reflux which is causing my mouth to burn . It was my tongue and lips but most of the time it is my tongue except overnight I get some burning on my lips as well. Is there anything I can do to solve this. My doctor gave me pantoloc five days ago and that was when it seemed to get better. But my tounge is still sore in the middle. What can I do to make my tongue better.
Posted Mon, 5 Nov 2012 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 39 minutes later
Hi,
Thanks for posting your query.
I am Dr.Ratnakar Kini and i am pleased to answer your question.

If tongue is affected by acid reflux, that indicates you are having quite severe reflux.

Continue taking pantoloc. Take it twice a day half an hour before food.
Anaesthetic antacid gel would be beneficial. You can take gaviscon/carafate.

Sometimes the burning could be due to nutritional deficiency. You may consider taking vitamin supplements.

I hope that answers your question.

If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Having acid reflux. Getting burning sensation in mouth. How to solve this problem? 13 minutes later
Can I buy anaesthetic antacid gel over the counter or is a prescription required
 
 
Answered by Dr. Ratnakar Kini 28 minutes later
Hi,
Gaviscon is available OTC.
If you have no more questions, kindly accept this answer and rate this service.
Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor